# SDR SWAA2024092027725

- Difficulty date: August 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WEB AT BS 993.50 CRACKED/DAMAGED COMMON TO LAV 'B' O/B MOUNT<[01] REMOVED; REPLACED; AND INSTALLED A NEW L/H WEB AT BS 993.50; LBL33.80; WL208 IAW SRM 51-40-02; BOEING DWG 147A5600 SH 1; AND BOEING DWG 147A0004 SH 64.;[02] UPDATED FAILURE TYPE MEASUREMENTS AND FAILURE TYPE;[03] CERTIFIED
